On a class of difference schemes of the multicomponent method of variable directions of the second order of approximation with respect to time
Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1205-1211
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_7_a12,
author = {I. A. Dzyuba},
title = {On a class of difference schemes of the multicomponent method of variable directions of the second order of approximation with respect to time},
journal = {Differencialʹnye uravneni\^a},
pages = {1205--1211},
year = {1992},
volume = {28},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_7_a12/}
}
TY - JOUR AU - I. A. Dzyuba TI - On a class of difference schemes of the multicomponent method of variable directions of the second order of approximation with respect to time JO - Differencialʹnye uravneniâ PY - 1992 SP - 1205 EP - 1211 VL - 28 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_7_a12/ LA - ru ID - DE_1992_28_7_a12 ER -
%0 Journal Article %A I. A. Dzyuba %T On a class of difference schemes of the multicomponent method of variable directions of the second order of approximation with respect to time %J Differencialʹnye uravneniâ %D 1992 %P 1205-1211 %V 28 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1992_28_7_a12/ %G ru %F DE_1992_28_7_a12
I. A. Dzyuba. On a class of difference schemes of the multicomponent method of variable directions of the second order of approximation with respect to time. Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1205-1211. http://geodesic.mathdoc.fr/item/DE_1992_28_7_a12/